I have just had / having a flare and as it is affecting my sinuses have been prescibed antibiotics by my Rhuemy who I rang for advice, I was taking these for 7 days , at the same time I had been prescribed 30mcg Prednisolone for 7 days, now taking 20 mcg for 7 days then onto 10 mcg for 7 days and finally 5mcg for 7days. However I am getting a very irregular heart beat, I feel as if my heart is pounding one minute then almost stopping the next ,I can also feel a pulsating sensation in the front of my neck and it feels " very odd " I don,t feel dizzy or faint and I do feel I,m improving ----- except for the very uncomfortable and rather frightening change of heart rythm. My blood pressure which is usually around 134 / 90 ( I am not on blood pressure tablets ) has been , over the last 2/3 days sometimes around 157/ 116. then later goes to 90/55 and also 137 /95. Of course it being a weekend isn,t helping, so just wondered if anyone knows if this is likely to be the steroids , and has anyone had similar problems.I haven,t had this problem before on Prednisolone, and am not taking any other medication for Vasculitis. Thankyou for any advice.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.